MathSciNet Relay Station
MathSciNet bibliographic data
MR2129953 11F22 (17B65 17B67 17B68 33D80 33E05 33E30)
Semikhatov, A. M.; Taormina, A.; Tipunin, I. Yu. Higher-level Appell functions, modular transformations, and characters. Comm. Math. Phys. 255 (2005), no. 2, 469–512.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement